# SDR UIEA2018100102147

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 97,281 hours, 18,186 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 90084
- Part serial: 4545
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT BAT WING DOOR EMERG DOOR BATT LITE DOES NOT TEST. REPLACED BATTERY PACK NO HELP RETURNED ORIGINAL BATT PACK. UPPER DECK ESCAPE SLIDE BATTERY ASSY POWER SUPPLY REF AMM 52-23-14. OPS CHECK GOOD.
